Pacific Journal of Mathematics

Linear maps on skew symmetric matrices: the invariance of elementary symmetric functions.

Marvin Marcus and Roy Westwick

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 917-924.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038240

Mathematical Reviews number (MathSciNet)
MR0114823

Zentralblatt MATH identifier
0093.24204

Subjects
Primary: 15.00

Citation

Marcus, Marvin; Westwick, Roy. Linear maps on skew symmetric matrices: the invariance of elementary symmetric functions. Pacific J. Math. 10 (1960), no. 3, 917--924. https://projecteuclid.org/euclid.pjm/1103038240


Export citation

References

  • [1] Wei-Liang. Chow, On the Geometry of Algebraic Homogeneous Spaces, Annals of Math. 50 (1949), 32-67.
  • [2] K. Morita, Schwarz's Lemma in a Homogeneous Space of Higher Dimensions, Japanese J. of Math. 19, (1944), 45-56.